Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5, Issue 2, Pages 393-401
http://dx.doi.org/10.1155/S0161171282000386

Axial shear modulus of a fiber-reinforced composite with random fiber cross-sections

1Department of Mathematics, Regional Engineering College, Durgapur 713209, India
2Mathematics and Physics Departments, East Carolina University, Greenville, North Carolina 27834, USA

Received 14 April 1981

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. K. Bose and L. Debnath, “Axial shear modulus of a fiber-reinforced composite with random fiber cross-sections,” International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 2, pp. 393-401, 1982. https://doi.org/10.1155/S0161171282000386.